×

Found 2,024 Documents (Results 1–100)

100
MathJax

Growth of entire functions of exponential type and characteristics of distributions of points along straight line in complex plane. (Russian. English summary) Zbl 07501561

Ufim. Mat. Zh. 13, No. 3, 116-128 (2021); translation in Ufa Math. J. 13, No. 3, 113-125 (2021).
MSC:  30D15 30D20
PDF BibTeX XML Cite
Full Text: DOI MNR

Belonging of Laplace-Stieltjes integrals to convergence classes. (English. Russian original) Zbl 1476.30010

J. Math. Sci., New York 258, No. 3, 346-364 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 255-278 (2021).
MSC:  30B10 30D20
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic properties of entire functions with given laws of distribution of zeros. (English. Russian original) Zbl 1475.30069

J. Math. Sci., New York 257, No. 2, 246-272 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 104-129 (2019).
MSC:  30D15 30D20 30C15
PDF BibTeX XML Cite
Full Text: DOI

An algorithm for constructing the resultant of two entire functions. (English. Russian original) Zbl 1475.30072

Program. Comput. Softw. 47, No. 2, 139-143 (2021); translation from Programmirovanie 47, No. 2, 51-55 (2021).
MSC:  30D20 13P15 68W30
PDF BibTeX XML Cite
Full Text: DOI

Extremal problems in theory of central Wiman-Valiron index. (Russian. English translation) Zbl 1474.30186

Ufim. Mat. Zh. 13, No. 1, 69-77 (2021); translation in Ufa Math. J. 13, No. 1, 68-76 (2021).
MSC:  30D10 30D20
PDF BibTeX XML Cite
Full Text: DOI MNR

A small intervals theorem for subharmonic functions. (English. Russian original) Zbl 1468.30047

Russ. Math. 64, No. 9, 12-20 (2020); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2020, No. 9, 15-24 (2020).
MSC:  30D20 31A05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotic estimates and entire functions. Translated from the Russian by Allen L. Shields. Reprint of the 1961 edition. (English) Zbl 1458.30003

Mineola, NY: Dover Publications (ISBN 978-0-486-84235-6/pbk). x, 181 p. (2020).
PDF BibTeX XML Cite

Growth of subharmonic functions along line and distribution of their Riesz measures. (Russian. English summary) Zbl 1463.31002

Ufim. Mat. Zh. 12, No. 2, 35-48 (2020); translation in Ufa Math. J. 12, No. 2, 35-49 (2020).
MSC:  31A05 30D20 30D15
PDF BibTeX XML Cite
Full Text: DOI MNR

On shifts of the sequence of integers generating functions that are invertible in the sense of Ehrenpreis. (English. Russian original) Zbl 1455.30021

J. Math. Sci., New York 251, No. 2, 161-175 (2020); translation from Zap. Nauchn. Semin. POMI 480, 5-25 (2019).
MSC:  30D15 30D20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software